First of all, I am so grateful to have found this forum and Newport and all others in it. I am a self diagnozed patient of lyme disease with co-infections since the tick bite more than 8 years ago. I have an F165 with pads and have been using it with mostly Newport's scripts for over 3 months, after one protocol gradually lost its effect on me after about 8 months. I just want to thank you Newport for enabling me to get my life back, at least for now.
I have different kinds of rashes all the time, one kind being some moving rashes on the trunk (I do not think they are EM). But recently I probably released some itchy and aching rashes after running Newport's scripts. I first ran Newport's wolbachia, some rashes came out; then I ran EBV and roxsackie (CAFL) scripts, and had hits from them all, and more rashes came out, a lot of them on arms and especially on the inner sides of the thighs. I then ordered DNAs for EBV and roxsackie, but they do not seem to work as well as Newport's EBV. The rashes have been there for several weeks now. Old ones gradually disappear and new ones come out on top of them. They come out right when I run the scripts, especially EBV and rocksackie. I guess they are part of the source of agitation, irritation, and low-grade fever I have had, because I have improved on the feelings after the rashes came out. Do you have any idea what that can be? And what can I do to completely release them? Thank you.